<  Back to the Polytechnique Montréal portal

On the bifurcations of a rigid rotor response in squeeze-film dampers

J. I. Inayat-Hussain, H. Kanki and Njuki W. Mureithi

Article (2003)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/25840/
Journal Title: Journal of Fluids and Structures (vol. 17, no. 3)
Publisher: Elsevier
DOI: 10.1016/s0889-9746(02)00146-9
Official URL: https://doi.org/10.1016/s0889-9746%2802%2900146-9
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:12
Cite in APA 7: Inayat-Hussain, J. I., Kanki, H., & Mureithi, N. W. (2003). On the bifurcations of a rigid rotor response in squeeze-film dampers. Journal of Fluids and Structures, 17(3), 433-459. https://doi.org/10.1016/s0889-9746%2802%2900146-9

Statistics

Dimensions

Repository Staff Only

View Item View Item